Alert archive / Georgia / River Flood Warnings in 2019
River Flood Warning 175, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Apr 19, 2019, 5:09 PM EDT for Cherokee County, Georgia. It took effect at Apr 19, 2019, 9:22 PM EDT. It was in force for 17 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 19, 2019, 5:09 PM EDT (21:09 UTC)
- In effect from
- Apr 19, 2019, 9:22 PM EDT
- Expired
- Apr 20, 2019, 1:58 PM EDT
- In force
- 17 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Cherokee County, GA
The radar
The Atlanta radar (KFFC), 98 km from the middle of the area, began a volume at 21:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Etowah River at Canton (CNNG1).
- Action stage
- 15 ft
- Minor stage
- 16 ft
- Moderate stage
- 22 ft
- Major stage
- 26 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02392000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
535 WGUS42 KFFC 192109 FLWFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Peachtree City GA 509 PM EDT Fri Apr 19 2019 ...The National Weather Service in Peachtree City has issued a Flood Warning for the following rivers in Georgia... Etowah River near Canton affecting Cherokee County .Recent heavy rainfall has caused significant runoff into streams and rivers which will cause flooding in some areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interests along the river should monitor the latest forecasts...and be prepared to take necessary precautions to protect life and property. The latest stage data was furnished in cooperation with the United States Geological Survey. && GAC057-201108- /O.NEW.KFFC.FL.W.0175.190420T0316Z-190420T1920Z/ /CNNG1.1.ER.190420T0316Z.190420T0600Z.190420T1320Z.NO/ 509 PM EDT Fri Apr 19 2019 The National Weather Service in Peachtree City has issued a * Flood Warning for The Etowah River near Canton. * From this evening until Saturday afternoon. * At 415 PM Friday the stage was 14.2 feet and rising. * Minor flooding is forecast to develop. * Flood stage is 16 feet. * The river is forecast to rise above flood stage tonight and continue rising, reaching near 16.5 feet early Saturday morning. The river will fall below flood stage by Saturday afternoon. * At 15 feet, bankfull conditions occur in the woodlands and fields along the river in the Canton area. Some flooding will begin in low lying and poor drainage areas. At 16 feet, flood Stage is reached with minor flooding beginning in the woodlands and fields along the river upstream and downstream from the gage by the Walaska Street bridge. Low lying portions of recreational areas such as Boling Park behind the Cherokee County High School, the Cherokee County Fairgrounds and the Etowah River Greenway at Heritage Park will begin to flood. && LAT...LON 3427 8430 3422 8446 3418 8454 3424 8459 $$
4 follow-up statements
757
WGUS82 KFFC 200124
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
924 PM EDT Fri Apr 19 2019
...The Flood Warning continues for the following rivers in Georgia...
Etowah River near Dawsonville affecting Dawson and Forsyth
Counties
Etowah River near Canton affecting Cherokee County
GAC085-117-200805-
/O.EXT.KFFC.FL.W.0157.000000T0000Z-190420T0805Z/
/DWSG1.1.ER.190419T1526Z.190419T1830Z.190420T0205Z.NO/
924 PM EDT Fri Apr 19 2019
...Flood Warning extended until late tonight...The Flood Warning
continues for
The Etowah River near Dawsonville .
* Until late tonight.
* At 9 PM Friday the stage was 13.4 feet...and falling.
* Minor flooding is occurring.
* Flood stage is 13 feet.
* The river will continue to fall to below flood stage by tonight.
* At 13 feet...Flood Stage is reached and minor flooding begins in
south Dawson county. Minor flooding continues on Nicholson Road in
northwest Forsyth county. The water will be around one foot deep on
the road.
&&
LAT...LON 3441 8408 3436 8404 3435 8411 3428 8425
3434 8427 3440 8417
$$
GAC057-201524-
/O.EXT.KFFC.FL.W.0175.190420T0122Z-190420T1938Z/
/CNNG1.1.ER.190420T0025Z.190420T0600Z.190420T1338Z.NO/
924 PM EDT Fri Apr 19 2019
...Flood Warning extended until Saturday afternoon...The Flood
Warning continues for
The Etowah River near Canton.
* From this evening until Saturday afternoon.
* At 8 PM Friday the stage was 16 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 16 feet.
* Forecast to rise above flood stage by this evening and continue to
rise to near 17 feet by after midnight Saturday.The river will
fall below flood stage by late morning Saturday.
* At 17 feet...Minor flooding continues in the woodlands and fields
along the river upstream and downstream from the gage by the
Walaska Street bridge. Portions of recreational areas such as
Boling Park behind the Cherokee County High School...the Cherokee
County Fairgrounds and the Etowah River Greenway at Heritage Park
will be flooded with up to one foot of water. The parking lot at
Boling Park will begin to flood.
&&
LAT...LON 3427 8430 3422 8446 3418 8454 3424 8459
$$859
WGUS82 KFFC 200858
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
458 AM EDT Sat Apr 20 2019
...The Flood Warning continues for the following rivers in Georgia...
Etowah River near East Canton Downstream I-575 affecting Cherokee
County
Etowah River near Canton affecting Cherokee County
GAC057-202257-
/O.CON.KFFC.FL.W.0168.000000T0000Z-000000T0000Z/
/ECTG1.1.ER.190419T1842Z.190420T0830Z.000000T0000Z.UU/
458 AM EDT Sat Apr 20 2019
The Flood Warning continues for
The Etowah River near East Canton Downstream I-575.
* Until further notice.
* At 445AM Saturday the stage was 21.1 feet...and
steady.
* Minor flooding is occurring.
* Flood stage is 17.0 feet.
* At 22.0 feet...Minor flooding expands much further into the
woodlands and fields along the river generally east of Canton near
the Interstate 575 bridge. A grassy lot behind a pump station off
of Riverstone Parkway and areas behind the businesses on Old Ball
Ground Highway and Keith Drive are flooded with up to 3 feet of
water. An inground electrical box near the pump station and truck
trailers at the end of Keith Drive will begin to flood. Flood
waters will surround the wooden structure supporting the USGS gage
house.
&&
LAT...LON 3434 8427 3428 8425 3427 8436 3422 8446
3427 8450 3433 8440
$$
GAC057-201938-
/O.CON.KFFC.FL.W.0175.000000T0000Z-190420T1938Z/
/CNNG1.1.ER.190420T0021Z.190420T0745Z.190420T1338Z.NO/
458 AM EDT Sat Apr 20 2019
The Flood Warning continues for
The Etowah River near Canton.
* Until this afternoon.
* At 415 AM Saturday the stage was 16.9 feet...and
nearly steady.
* Minor flooding is occurring.
* Flood stage is 16.0 feet.
* The river will fall to below flood stage late this
morning.
* At 17.0 feet...Minor flooding continues in the woodlands and fields
along the river upstream and downstream from the gage by the
Walaska Street bridge. Portions of recreational areas such as
Boling Park behind the Cherokee County High School...the Cherokee
County Fairgrounds and the Etowah River Greenway at Heritage Park
will be flooded with up to one foot of water. The parking lot at
Boling Park will begin to flood.
&&
LAT...LON 3427 8430 3422 8446 3418 8454 3424 8459
$$782
WGUS82 KFFC 201327
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
927 AM EDT Sat Apr 20 2019
...The Flood Warning continues for the following rivers in Georgia...
Etowah River near Canton affecting Cherokee County
...The Flood Warning continues for the following rivers in Georgia...
Etowah River near East Canton Downstream I-575 affecting Cherokee
County
GAC057-210326-
/O.CON.KFFC.FL.W.0168.000000T0000Z-000000T0000Z/
/ECTG1.1.ER.190419T1842Z.190420T0830Z.000000T0000Z.UU/
927 AM EDT Sat Apr 20 2019
The Flood Warning continues for
The Etowah River near East Canton Downstream I-575.
* Until further notice.
* At 8 AM Saturday the stage was 20.9 feet...and falling.
* Minor flooding will continue.
* Flood stage is 17 feet.
* At 20 feet...Minor flooding continues in the woodlands
and fields along the river generally east of Canton near the
Interstate 575 bridge. A rock landing and grassy lot behind a pump
station off of Riverstone Parkway and areas behind the businesses
on Old Ball Ground Highway and Keith Drive are flooded with up to
two feet of water.
&&
LAT...LON 3434 8427 3428 8425 3427 8436 3422 8446
3427 8450 3433 8440
$$
GAC057-210000-
/O.EXT.KFFC.FL.W.0175.000000T0000Z-190421T0000Z/
/CNNG1.1.ER.190420T0021Z.190420T0915Z.190420T1800Z.NO/
927 AM EDT Sat Apr 20 2019
...Flood Warning extended until this evening...The Flood Warning
continues for
The Etowah River near Canton.
* Until this evening.
* At 8 AM Saturday the stage was 16.8 feet...and falling.
* Minor flooding will continue.
* Flood stage is 16 feet.
* The river will continue to fall to below flood stage by this
afternoon.
* At 17 feet...Minor flooding continues in the woodlands and fields
along the river upstream and downstream from the gage by the
Walaska Street bridge. Portions of recreational areas such as
Boling Park behind the Cherokee County High School...the Cherokee
County Fairgrounds and the Etowah River Greenway at Heritage Park
is flooded with up to one foot of water. The parking lot at
Boling Park will begin to flood.
&&
LAT...LON 3427 8430 3422 8446 3418 8454 3424 8459
$$766 WGUS82 KFFC 201758 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Statement National Weather Service Peachtree City GA 158 PM EDT Sat Apr 20 2019 ...The Flood Warning is cancelled for the following rivers in Georgia... Etowah River near Canton affecting Cherokee County GAC057-201828- /O.CAN.KFFC.FL.W.0175.000000T0000Z-190421T0000Z/ /CNNG1.1.ER.190420T0021Z.190420T0915Z.190420T1653Z.NO/ 158 PM EDT Sat Apr 20 2019 The Flood Warning is cancelled for The Etowah River near Canton. * This takes effect immediately. * At 1 PM Saturday the stage was 15.9 feet and falling. * Flood stage is 16 feet. * The river will continue to fall. * At 16 feet...Flood Stage is reached. Minor flooding begins in the woodlands and fields along the river upstream and downstream from the gage by the Walaska Street bridge. Low lying portions of recreational areas such as Boling Park behind the Cherokee County High School...the Cherokee County Fairgrounds and the Etowah River Greenway at Heritage Park will begin to flood. && LAT...LON 3427 8430 3422 8446 3418 8454 3424 8459 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Apr 19, 3:38 PM EDT, 1 hour 31 minutes earlier.
Area forecast discussion, Apr 19, 3:38 PM EDT, 1 hour 31 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 338 PM EDT Fri Apr 19 2019 .SHORT TERM /Tonight through Saturday Night/... Low pressure is currently situated across eastern TN with a nearly N- S oriented front bi-secting the state of GA. The front will continue eastward this evening and should clear the CWFA during the late afternoon/early evening. 500mb analysis shows a closed upper low across NE MS. This low center will move overhead tonight and tomorrow. Very strong mid level energy associated with the upper low, providing enough lift for sct shra well into tomorrow. The gradient will remain tight through tomorrow, and frequent gusts to 20-25mph will be likely through tomorrow afternoon. Below normal temps expected overnight and Saturday. However, have bumped values upwards overnight due to the cloud cover and winds. NListemaa .LONG TERM /Sunday through Friday/... No major changes made to the extended forecast at this time. See previous discussion. Previous Discussion... Long term starts out cooler and dry with only small precip chances over the NE mountains Saturday night quickly coming to an end with a dry Easter Sunday in store. Temperatures will warm up to start the work week. GFS and European are inconsistent with handling rain chances with a weak cold front on Wednesday and Wednesday night. At this time am favoring mainly low chances for n and portions of central GA. Models continue to differ on Thursday with the GFS wetter than the European. At this time, favoring chance pops for n and most of central GA. BDL && .AVIATION... 18Z Update... Models are progging a prolonged period of MVFR CIGs as an upper low moves across behind the cold front moving through today. In addition, iso/sct shra likely as the upper low moves across. Will likely have to add VCSH/Tempo groups when coverage becomes greater. Winds have switched over to the west side and will remain gusty through the period. CIGs may lift to VFR late tomorrow afternoon. //ATL Confidence...18Z Update... Med confidence shra timing. High confidence remaining elements. NListemaa && .PRELIMINARY POINT TEMPS/POPS... Athens 45 57 41 72 / 40 60 20 0 Atlanta 45 57 43 72 / 60 70 20 0 Blairsville 40 49 37 67 / 70 70 30 0 Cartersville 43 56 39 72 / 70 70 20 0 Columbus 46 65 44 75 / 30 30 0 0 Gainesville 44 54 41 70 / 60 70 20 0 Macon 44 63 42 74 / 20 20 5 0 Rome 43 57 38 73 / 70 70 20 0 Peachtree City 43 59 41 73 / 60 60 10 0 Vidalia 49 66 46 75 / 30 20 5 0 && .FFC WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...NListemaa LONG TERM....BDL AVIATION...NListemaa
Hazardous weather outlook, Apr 19, 3:37 PM EDT, 1 hour 32 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 337 PM EDT Fri Apr 19 2019 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-201015- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 337 PM EDT Fri Apr 19 2019 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered showers and an isolated thunderstorm will be possible during the late afternoon hours. Severe weather is not anticipated. However, thunderstorms will have the potential to produce gusty winds, locally heavy rainfall and a few lightning strikes. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... No hazardous weather is expected Saturday through Tuesday. There will be a chance of thunderstorms Wednesday and Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta.
In the hours before
Local storm report, Apr 19, 3:42 PM EDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
342 PM EDT FRI APR 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0903 AM FLASH FLOOD 1 E CONYERS 33.67N 84.00W
04/19/2019 ROCKDALE GA TRAINED SPOTTER
TRAINED SPOTTERS REPORTED THAT BOAR TUSK BRANCH HAD
WATER RISING ABOVE THE BRINDGES ON EASTVIEW RD AND
NORTON RD ON THE ENE SIDE OF CONYERS
&&
EVENT NUMBER FFC1900194
THIEMLocal storm report, Apr 19, 3:45 PM EDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
345 PM EDT FRI APR 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM TSTM WND DMG 2 ESE ROSEBUD 33.79N 83.94W
04/19/2019 WALTON GA 911 CALL CENTER
A TREE FELL ACROSS THE ROADWAY AT THE INTERSECTION OF
CENTER HILL CHURCH RD AND MCCULLERS RD.
&&
EVENT NUMBER FFC1900195
RWILLISLocal storm report, Apr 19, 3:52 PM EDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
352 PM EDT FRI APR 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 AM TSTM WND DMG 2 SE REESE 33.52N 83.59W
04/19/2019 MORGAN GA EMERGENCY MNGR
MULTIPLE TREES DOWN ON CLACK RD AND WEAVER JONES RD
&&
EVENT NUMBER FFC1900196
THIEMLocal storm report, Apr 19, 3:53 PM EDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
353 PM EDT FRI APR 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 AM TSTM WND DMG 4 NNE GODFREY 33.51N 83.47W
04/19/2019 MORGAN GA EMERGENCY MNGR
MULTIPLE TREES DOWN IN THE 1300 AND 2300 BLOCK OF
PIERCE DAIRY RD.
&&
EVENT NUMBER FFC1900197
THIEMLocal storm report, Apr 19, 4:32 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
432 PM EDT FRI APR 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM TSTM WND DMG FIVE POINTS 34.24N 83.39W
04/19/2019 BANKS GA EMERGENCY MNGR
A TREE WAS DOWNED ONTO BROWN BRIDGE RD AT DUNCAN RD.
&&
EVENT NUMBER FFC1900198
RWILLISLocal storm report, Apr 19, 5:06 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
506 PM EDT FRI APR 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM TSTM WND DMG 1 WNW FIVE POINTS 34.25N 83.40W
04/19/2019 BANKS GA 911 CALL CENTER
A TREE WAS DOWNED INTO THE ROADWAY AT THE INTERSECTION
OF BEAVER CREEK DR AND BROWN BRIDGE RD.
&&
EVENT NUMBER FFC1900199
RWILLISThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 18, 10:02 PM EDT | Special Weather Statement | FFC | Chattooga, Floyd, Polk | 28 min |
| Apr 18, 10:11 PM EDT | River Flood Warning | FFC | Forsyth, Fulton | 58 hr |
| Apr 18, 10:23 PM EDT | Special Weather Statement | FFC | Chattooga, Floyd | 22 min |
| Apr 18, 10:33 PM EDT | Special Weather Statement | FFC | Carroll, Haralson, Polk | 27 min |
| Apr 18, 10:44 PM EDT | Special Weather Statement | FFC | Floyd, Whitfield | 31 min |
| Apr 18, 11:00 PM EDT | Special Weather Statement | FFC | Carroll, Heard | 30 min |
| Apr 18, 11:06 PM EDT | Special Weather Statement | FFC | Troup | 24 min |
| Apr 18, 11:13 PM EDT | Special Weather Statement | FFC | Bartow, Gordon | 32 min |
| Apr 18, 11:21 PM EDT | Special Weather Statement | FFC | Coweta | 24 min |
| Apr 18, 11:30 PM EDT | Special Weather Statement | FFC | Douglas | 30 min |
| Apr 19, 12:39 AM EDT | Special Weather Statement | FFC | Harris | 36 min |
| Apr 19, 3:50 AM EDT | Special Weather Statement | FFC | Coweta, Harris, Heard, Meriwether, Muscogee, Troup | 40 min |
| Apr 19, 4:32 AM EDT | Special Weather Statement | FFC | Coweta, Harris, Meriwether, Troup | 43 min |
| Apr 19, 4:35 AM EDT | Special Weather Statement | FFC | Clayton | 25 min |
| Apr 19, 5:03 AM EDT | Tornado Warning | FFC | Forsyth, Fulton, Gwinnett | 27 min |
| Apr 19, 5:13 AM EDT | Special Weather Statement | FFC | DeKalb, Gwinnett, Henry, Rockdale | 32 min |
| Apr 19, 5:25 AM EDT | Special Weather Statement | FFC | Hall | 35 min |
| Apr 19, 5:34 AM EDT | Flash Flood Warning | FFC | Harris, Troup | 6 hr |
| Apr 19, 5:39 AM EDT | Special Weather Statement | FFC | Fayette, Meriwether, Spalding | 66 min |
| Apr 19, 5:50 AM EDT | Tornado Warning | FFC | Hall, White | 10 min |
| Apr 19, 6:04 AM EDT | River Flood Warning | FFC | Cobb | 3 hr |
| Apr 19, 6:12 AM EDT | Flash Flood Warning | FFC | Cobb, DeKalb, Fulton, Gwinnett | 6 hr |
| Apr 19, 6:14 AM EDT | Special Weather Statement | FFC | Henry, Rockdale | 31 min |
| Apr 19, 6:23 AM EDT | Flash Flood Warning | FFC | Harris, Meriwether, Pike | 6 hr |
| Apr 19, 6:25 AM EDT | Special Weather Statement | FFC | Pickens | 35 min |
| Apr 19, 6:36 AM EDT | Severe Thunderstorm Warning | FFC | Henry, Newton, Rockdale | 24 min |
| Apr 19, 6:41 AM EDT | Special Weather Statement | FFC | Harris, Muscogee | 49 min |
| Apr 19, 6:48 AM EDT | Flash Flood Warning | FFC | Clayton, Coweta, Fayette, Henry, Pike, Rockdale and 1 more | 6 hr |
| Apr 19, 6:57 AM EDT | Severe Thunderstorm Warning | FFC | Newton, Rockdale, Walton | 32 min |
| Apr 19, 7:11 AM EDT | Flash Flood Warning | FFC | Barrow, DeKalb, Gwinnett, Newton, Rockdale, Walton | 6 hr |
| Apr 19, 7:20 AM EDT | Tornado Warning | FFC | Barrow, Clarke, Jackson, Oconee, Walton | 25 min |
| Apr 19, 7:34 AM EDT | Flash Flood Warning | FFC | Banks, Barrow, Clarke, Hall, Jackson, Madison | 6 hr |
| Apr 19, 7:44 AM EDT | Severe Thunderstorm Warning | FFC | Banks, Jackson, Madison | 31 min |
| Apr 19, 7:55 AM EDT | Tornado Warning | FFC | Banks, Jackson, Madison | 20 min |
| Apr 19, 8:06 AM EDT | River Flood Warning | FFC | Forsyth | 20 hr |
| Apr 19, 8:12 AM EDT | River Flood Warning | FFC | Polk | 5 hr |
| Apr 19, 8:37 AM EDT | Severe Thunderstorm Warning | FFC | Morgan, Newton, Oconee, Rockdale, Walton | 38 min |
| Apr 19, 8:43 AM EDT | Special Weather Statement | FFC | Crisp, Dooly, Sumter | 47 min |
| Apr 19, 8:51 AM EDT | River Flood Warning | FFC | Cobb, Fulton | 19 hr |
| Apr 19, 8:51 AM EDT | River Flood Warning | FFC | Gwinnett | 21 days |
| Apr 19, 8:51 AM EDT | River Flood Warning | FFC | Gwinnett | 9 hr |
| Apr 19, 8:59 AM EDT | Special Weather Statement | FFC | Talbot, Upson | 31 min |
| Apr 19, 9:08 AM EDT | Severe Thunderstorm Warning | FFC | Barrow, Clarke, Jackson, Oconee, Walton | 37 min |
| Apr 19, 9:09 AM EDT | Areal Flood Warning | FFC | Coweta, Fayette, Meriwether, Troup | 6 hr |
| Apr 19, 9:18 AM EDT | River Flood Warning | FFC | Cobb, Fulton | 21 days |
| Apr 19, 9:18 AM EDT | River Flood Warning | FFC | Chattahoochee, Muscogee | 3 days |
| Apr 19, 9:29 AM EDT | River Flood Warning | FFC | Dade | 16 hr |
| Apr 19, 9:29 AM EDT | River Flood Warning | FFC | Gwinnett, Walton | 12 hr |
| Apr 19, 9:32 AM EDT | River Flood Warning | FFC | DeKalb, Fulton | 21 days |
| Apr 19, 9:33 AM EDT | Special Weather Statement | FFC | Lamar, Talbot, Upson | 27 min |
| Apr 19, 9:37 AM EDT | Special Weather Statement | FFC | Franklin | 8 min |
| Apr 19, 9:44 AM EDT | River Flood Warning | FFC | Fulton | 13 hr |
| Apr 19, 9:47 AM EDT | Special Weather Statement | FFC | Pulaski, Wilcox | 28 min |
| Apr 19, 9:57 AM EDT | River Flood Warning | FFC | Cobb, Fulton | 17 hr |
| Apr 19, 9:57 AM EDT | River Flood Warning | FFC | Fayette, Spalding | 63 hr |
| Apr 19, 9:57 AM EDT | River Flood Warning | FFC | DeKalb, Rockdale | 31 hr |
| Apr 19, 9:57 AM EDT | River Flood Warning | FFC | Newton, Rockdale | 46 hr |
| Apr 19, 9:57 AM EDT | River Flood Warning | FFC | Bibb, Houston, Jones, Monroe, Twiggs | 4 days |
| Apr 19, 9:59 AM EDT | Special Weather Statement | FFC | Butts, Lamar | 31 min |
| Apr 19, 10:07 AM EDT | Flash Flood Warning | FFC | Barrow, Butts, Henry, Newton, Oconee, Spalding and 1 more | 6 hr |
| Apr 19, 10:07 AM EDT | Special Weather Statement | FFC | Twiggs, Wilkinson | 23 min |
| Apr 19, 10:15 AM EDT | River Flood Warning | FFC | Coweta | 7 hr |
| Apr 19, 10:18 AM EDT | Special Weather Statement | FFC | Bleckley, Dodge, Telfair, Wheeler | 27 min |
| Apr 19, 10:23 AM EDT | River Flood Warning | FFC | DeKalb | 21 days |
| Apr 19, 10:26 AM EDT | Special Weather Statement | FFC | Jasper, Morgan | 34 min |
| Apr 19, 10:29 AM EDT | River Flood Warning | FFC | DeKalb, Fulton | 7 hr |
| Apr 19, 10:29 AM EDT | River Flood Warning | FFC | Gwinnett | 6 hr |
| Apr 19, 10:29 AM EDT | River Flood Warning | FFC | Banks | 21 days |
| Apr 19, 10:32 AM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Johnson, Laurens, Wilkinson | 28 min |
| Apr 19, 10:37 AM EDT | River Flood Warning | FFC | Fayette | 21 days |
| Apr 19, 10:40 AM EDT | Severe Thunderstorm Warning | FFC | Dodge, Pulaski, Wilcox | 35 min |
| Apr 19, 10:44 AM EDT | Tornado Warning | FFC | Montgomery, Telfair, Treutlen, Wheeler | 31 min |
| Apr 19, 10:51 AM EDT | River Flood Warning | FFC | DeKalb | 21 days |
| Apr 19, 10:56 AM EDT | Tornado Warning | FFC | Johnson, Laurens | 23 min |
| Apr 19, 11:04 AM EDT | River Flood Warning | FFC | Spalding | 5 hr |
| Apr 19, 11:08 AM EDT | Tornado Warning | FFC | Laurens, Treutlen | 15 min |
| Apr 19, 11:10 AM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Toombs | 35 min |
| Apr 19, 11:12 AM EDT | River Flood Warning | FFC | Fulton, Gwinnett | 3 hr |
| Apr 19, 11:12 AM EDT | River Flood Warning | FFC | Fulton | 9 hr |
| Apr 19, 11:12 AM EDT | River Flood Warning | FFC | DeKalb, Fulton | 21 days |
Nearby
River Flood Warnings in Georgia, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.